# SDR SIMA200311306

- Difficulty date: March 31, 2003
- Submitted: May 15, 2003
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS IS A LEVEL 2 FINDING FOUND DURING AN IMBV INSPECTION PASENGER DOOR CUTOUT CENTER SILL SUPPORT BRACKETS (P/N 145-24131-007 AND 145-24131-009) SERVICEABLE CENTER SILL IAW EMB 145 SRM 51-40-02.  (M)
